MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC. FLAREHAWK INTERBODY FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE

INTEGRITY IMPLANTS INC. FLAREHAWK INTERBODY FUSION SYSTEM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number II-1-0163
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision surgery because the shim component had migrated posteriorly.During the revision surgery, the surgeon tamped the shim back into place and shim locking was confirmed using xray.It could not be confirmed whether the shim had locked during initial implantation.Since the shell and shim were left in-situ, they were not returned to the manufacturer to review for a defect.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC.
850 parkway
jupiter FL 33477
MDR Report Key7258784
Report Number3012797630-2018-00001
Device Sequence Number882769
Product Code MAX
UDI-Device Identifier00850231007398
UDI-Public(01)00850231007398(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K160076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberII-1-0163
Device Catalogue NumberFHTA-S1-00-27-B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR